Uncollisional current convection and its dynamic stabilization
Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 785-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_4_a15,
author = {V. V. Vladimirov},
title = {Uncollisional current convection and its dynamic stabilization},
journal = {Doklady Akademii Nauk},
pages = {785--788},
year = {1965},
volume = {162},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a15/}
}
V. V. Vladimirov. Uncollisional current convection and its dynamic stabilization. Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 785-788. http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a15/